# SDR SWIA202055142

- Difficulty date: October 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD OF LT CENTER SEAT TRACK ON FLOOR STRUCTURE AT FS 485L HAS SURFACE CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REPAIRED CORROSION ON LT CENTER FLOOR SEAT TRACK SUPPORT STRUCTURE AT FS 485L LBL 9.00, REF REO 670-53-31-569 REV DATE 2020-11-08.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
